On polarized surfaces of low degree whose adjoint bundles are not spanned

この論文にアクセスする

この論文をさがす

著者

抄録

Smooth complex surfaces polarized with an ample and globally gen-erated line bundle of degree three and four, such that the adjoint bundle is not globally generated, are considered. Scrolls of a vector bundle over a smooth curve are shown to be the only examples in degree three. Two classes of examples in degree four are presented, one of which is shown to characterize regular such pairs. A Reider-type theorem is obtained in which the assumption on the degree of L is removed.

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 54(2), 329-340, 2002-04

    The Mathematical Society of Japan

参考文献:  11件中 1-11件 を表示

各種コード

  • NII論文ID(NAID)
    10008204962
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    6153470
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ